North Carolina, 2011Damaging Wind in North Carolina, May 3, 2011
May 3, 2011 · NWS RAH · 1 event in 1 county or zone
An isolated severe thunderstorm developed as a surface cold front moved east into the area during the late evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm developed as a surface cold front moved east into the area during the late evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at May 3, 8:28 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, May 3, 8:28 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
928 PM EDT TUE MAY 3 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS OUR REGION OVERNIGHT. MUCH COOLER
ASSOCIATED WITH A HIGH PRESSURE WILL FOLLOW FOR WEDNESDAY THROUGH
THURSDAY NIGHT.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 915 PM TUESDAY...
SURFACE COLD FRONT HAS PUSHED THROUGH THE MOUNTAINS AND FOOTHILLS
AND WAS BEGINNING TO ADVANCE EAST INTO THE WESTERN PIEDMONT. THE 00Z
SPC WRF MODEL RUN HAS VERIFIED FAIRLY WELL WITH THE MOVEMENT AND
INTENSITY OF THE CONVECTION ASSOCIATED WITH THE FRONT. DID NOTE THAT
THE 18Z HRRR DID NOT PERFORM AS WELL AS IT HAD CONVECTION
DISSIPATING OVER THE WESTERN PIEDMONT AT 00Z.
PREVIOUS FORECAST VERIFYING WELL WITH THE MOVEMENT OF THE CONVECTION
AND SEE LITTLE NEED TO ADJUST POPS AT THIS TIME. NARROW AXIS OF
INSTABILITY STILL EXIST OVER THE YADKIN RIVER VALLEY AND THE WESTERN
PIEDMONT WHERE LOW LEVEL SHEAR ADEQUATE ENOUGH TO SUPPORT ORGANIZED
CONVECTION IN THE FORM OF BROKEN BANDS. DAMAGING WIND THREAT
SUBSIDING THOUGH AS LOW LEVEL LAPSE RATES HAVE DECREASED OVER OUR
REGION TO VALUES LESS THAN 6.5 DEG C/KM.
HAVE ADJUSTED HOURLY TEMPS TO DEPICT A MORE DRAMATIC COOL DOWN WITH
TEMPS AS SITES IN WESTERN NC COOLED 7-10 DEGREES F WITH THE PASSAGE
OF THE FRONT WITHIN THE FIRST 60-90 MINUTES. OVERALL...MIN TEMP
FORECAST SIMILAR TO PREVIOUS FORECAST MOST LOCALES EXCEPT DID TREND
A TAD COOLER IN THE NW PIEDMONT. -WSS
FOR WEDNESDAY: FORECAST SOUNDINGS SUPPORT A GRADUAL WEST-TO-EAST
CLEARING OF CLOUDS AND PRECIP CHANCES THROUGH THE MORNING/MIDDAY
WITH A STEEPENING MIXED LAYER. MOISTENING OF THE UPPER REACHES OF
THIS MIXED LAYER IS LIKELY AS THE MID LEVEL TROUGH AXIS MOVES SLOWLY
THROUGH CENTRAL NC... AND WITH THESE STEEP LAPSE RATES AND MID LEVEL
DCVA... ISOLATED SHOWERS ARE POSSIBLE MAINLY FROM RALEIGH NORTH AND
NE... AS SEEN ON 12 KM NAM AND SPC 4 KM WRF. WILL MENTION A SMALL
SHOWER CHANCE HERE. THICKNESSES AND A DRY ADIABATIC LAPSE RATE
SUPPORT HIGHS 63-70. -GIH
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 230 PM...
THE DEEP UPPER TROUGH WILL MOVE ACROSS CENTRAL NORTH CAROLINA
WEDNESDAY EVENING AND WILL EXIT TO THE EAST OVERNIGHT. THE NAM
SUGGESTS THERE COULD BE ENOUGH LIFT TO PRODUCE AN ISOLATED SHOWER
WITH THE UPPER DYNAMICS HOWEVER THE 850 MILLIBAR AND SURFACE
TROUGHS WILL BE WELL EAST WITH MINIMAL MOISTURE OVER NORTH
CAROLINA. WEDNESDAY NIGHT SHOULD BE DRY ALONG WITH THURSDAY AS THE
UPPER RIDGE BUILDS IN FROM THE WEST. AT THE SURFACE... HIGH
PRESSURE OVER THE LOWER OHIO VALLEY WEDNESDAY NIGHT WILL BE
CENTERED OVER THE CAROLINAS BY SUNSET THURSDAY. LOWS WEDNESDAY
NIGHT WILL FALL INTO THE LOWER 40S IN THE WAKE OF THE FRONT WITH
LOWS RANGING FROM 40-44 DEGREES.
FORECAST THICKNESSES FOR THURSDAY MORNING WILL BE MORE TYPICAL OF
EARLY MARCH KEEPING HIGH BELOW NORMAL IN THE UPPER 60S TO LOWER 70S.
THE AIR MASS WILL BE DRY ALLOWING FOR SUNNY SKIES THURSDAY AND
NORTH WINDS WILL BE DECREASING THROUGH THE DAY AS THE PRESSURE
GRADIENT WEAKENS MAKING THE AFTERNOON SEEM WARMER.
THE SURFACE RIDGE WILL BE OVERHEAD THURSDAY NIGHT. WITH CLEAR AND
CALM CONDITIONS THURSDAY NIGHT AND A DRY AIRMASS IN PLACE
TEMPERATURES WILL FALL BACK INTO THE LOW TO MID 40S WITH AN
OUTLYING AREA OR TWO PERHAPS DROPPING INTO THE UPPER 30S BY FRIDAY
MORNING.
FRIDAY...RETURN FLOW SETS UP AS THE SURFACE HIGH MOVES OFFSHORE AND
THE NEXT FRONT APPROACHES FROM THE WEST ALONG WITH A WEAK
SHORTWAVE. THE DRY AIRMASS WILL NOT HAVE A LOT OF TIME TO RECOVER
AND MOISTEN AHEAD OF THIS NEXT SYSTEM WHICH WILL MOVE RAPIDLY
ACROSS THE REGION FRIDAY AFTERNOON. THE FORCING AND INCREASING LOW
LEVEL MOISTURE...THOUGH LIMITED...SHOULD BE ENOUGH FOR AN ISOLATED
SHOWER OR TWO SO WILL MAINTAIN SMALL SLIGHT CHANCE POPS IN THE
FORECAST FRIDAY AFTERNOON. SURFACE DEWPOINTS IN THE 40S...WILL
TEND TO LIMIT CONVECTIVE COVERAGE...BUT EVEN CONVECTIVE SHOWERS
COULD POSE A THREAT OF DOWNBURST WINDS DUE TO THE DRY AIR AND SUB-
CLOUD DOWNDRAFT ACCELERATION. HIGHS FRIDAY IN THE MID 70S WITH
LOWS FRIDAY NIGHT RANGING FROM 46-52.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 230 PM TUESDAY...
SAT THROUGH TUE: ANY ISOLATED SHOWERS FRIDAY AFTERNOON WILL
DISSIPATE AND PUSH EAST BY FRIDAY NIGHT. THE WEEKEND AND EARLY NEXT
WEEK WILL BE CHARACTERIZED BY WEST NORTHWEST FLOW ALOFT AND AN
UNDERLYING LOW LEVEL FRONTAL ZONE AND RESULTANT CORRIDOR FOR MCS
ACTIVITY FROM THE NORTHERN PLAINS TO THE MIDDLE ATLANTIC/CAROLINAS.
A PASSING WEAK DISTURBANCE IN THE WNW FLOW ALOFT AND ATTENDING
CLIPPER SURFACE LOW IS PROGGED BY SOME MODELS TO PASS JUST TO OUR
NORTH. THIS MAY YIELD A VERY SLIGHT CHANCE OF SHOWERS LATE SAT
NIGHT INTO SUNDAY ALONG THE VA BORDER...BUT WILL KEEP THE FORECAST
DRY FOR NOW. SUN NIGHT THROUGH TUE...LOOK FOR TEMPERATURES HOLD IN
THE UPPER 70S TO LOWER 80S SUN AND MONDAY MON...AS A WARM MID
LEVEL RIDGE EXPANDS EAST NEXT WEEK. ANOTHER WAVE IN THE NW FLOW
CLIPS THE AREA TO THE NORTH MONDAY EVENING AND AGAIN COULD
GENERATE A FEW ISOLATED SHOWERS ALONG THE VA BORDER AND IN THE NE.
THE WEAK DISTURBANCE AND INCREASED CLOUD COVER ALONG WITH A
PERIOD OF NELY FLOW SHOULD KEEPS TEMPS COOLER IN THE NE COMPARED
TO AREAS IN THE SOUTH AND WEST.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 735 PM TUESDAY...
VFR CONDITIONS ACROSS CENTRAL NC WILL DETERIORATE OVERNIGHT. A
BROKEN LINE OF CONVECTION MOVING THROUGH THE FOOTHILLS WILL APPROACH
KGSO/KINT BY 01Z...WITH A PERIOD OF STRONG WINDS AND HEAVY DOWNPOURS
POSSIBLE AS A COLD FRONT MOVES INTO THE AREA. LOSS OF DIURNAL
INSTABILITY SHOULD CAUSE THE STORMS TO WEAKEN AS THEY PUSH EAST
TOWARD THE KRDU BY 04-05Z. WINDS BEHIND THE FRONT WILL
RAPIDLY SWITCH TO NORTHWESTERLY BEHIND THE FRONT. HOWEVER...MUCH OF
THE MOISTURE AND RAIN WITH THIS SYSTEM IS BEHIND THE FRONT...AND
THUS CEILINGS AND VSBYS WILL FALL TO MVFR/IFR OVERNIGHT WITH
LIGHT/MODERATE RAIN THROUGH EARLY WEDNESDAY MORNING. MODELS DEPICT
SLOW SCOURING OF LOW LEVEL MOISTURE AND STRATUS THROUGH
MIDDAY...WITH VFR CEILINGS EXPECTED BY EARLY AFTERNOON. A FEW
ISOLATED SHOWERS WILL BE POSSIBLE FROM KRDU TO KRWI DURING THE
AFTERNOON AS THE MAIN UPPER LEVEL DISTURBANCE PUSHES ACROSS THE
AREA...BUT THERE IS TOO MUCH UNCERTAINTY TO INCLUDE IN THE CURRENT
TAF.
PREDOMINATELY VFR CONDITIONS ARE EXPECTED INTO THE WEEKEND. ANOTHER
STRONG DISTURBANCE WILL BRING THUNDERSTORMS LATE FRIDAY INTO FRIDAY
EVENING.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...WSS
NEAR TERM...WSS/HARTFIELD
SHORT TERM...JO
LONG TERM...JO
AVIATION...SMITH
Hazardous weather outlook, May 3, 2:15 PM EST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
315 PM EDT TUE MAY 3 2011
NCZ021-022-038-039-041015-
FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-
315 PM EDT TUE MAY 3 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
AN APPROACHING COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS TO
THE AREA THIS EVENING AND TONIGHT. THUNDERSTORMS THIS EVENING HAVE
A SMALL POTENTIAL TO BECOME SEVERE... WITH DAMAGING DOWNBURST
WINDS IN EXCESS OF 55 MPH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
NCZ007>011-023>028-040>043-073>078-083>086-088-089-041015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM-
FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
315 PM EDT TUE MAY 3 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
NO AZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 3, 6:00 PM EST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
700 PM EDT TUE MAY 3 2011
NCZ021-038-040030-
FORSYTH-DAVIDSON-
INCLUDING THE CITIES OF...WINSTON-SALEM...LEXINGTON
700 PM EDT TUE MAY 3 2011
...STRONG THUNDERSTORMS WILL AFFECT THE NORTHWEST PIEDMONT THIS EVENING...
A FEW STRONG THUNDERSTORMS WILL LIKELY CROSS THE NORTHWEST
PIEDMONT OF CENTRAL NORTH CAROLINA BETWEEN 8 AND 9 PM. THESE
STRONG STORMS WILL PRODUCE WIND GUSTS UP TO 45 MPH AND PROBABLY
SOME SMALL HAIL. A STORM OR TWO MAY BECOME BRIEFLY SEVERE WITH
DAMAGING WIND GUSTS NEAR 60 MPH.
PEOPLE OUTDOORS SHOULD KEEP A CLOSE EYE ON THE SKY AND MOVE
INDOORS AT THE FIRST HINT OF ADVERSE WEATHER AS THE STORMS WILL BE
MOVING QUICKLY TO THE NORTHEAST. STAY TUNED TO NOAA ALL HAZARDS WEATHER
RADIO...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER
INFORMATION FROM THE NATIONAL WEATHER SERVICE.
ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT
WWW.WEATHER.GOV/RAH.
Special weather statement, May 3, 7:12 PM EST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
812 PM EDT TUE MAY 3 2011
NCZ021-022-040115-
FORSYTH-GUILFORD-
812 PM EDT TUE MAY 3 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS FORSYTH AND NORTHWEST
GUILFORD COUNTIES THROUGH 915 PM EDT...
AT 810 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF HUNTSVILLE...OR ABOUT 9 MILES SOUTHWEST OF EAST
BEND...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH MAY OCCUR WITH
THIS STORM.
SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...HUNTSVILLE...LEWISVILLE...DONNAHA...STANLEYVILLE...WINSTON-
SALEM...WALKERTOWN...BELEWS CREEK.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH
CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3611 8051 3614 8044 3621 8045 3623 8044
3626 8046 3626 7999 3600 7994 3603 8013
3602 8022 3602 8045 3606 8047 3604 8049
3604 8050 3608 8052
TIME...MOT...LOC 0010Z 259DEG 31KT 3614 8060
WSSSpecial weather statement, May 3, 8:13 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT TUE MAY 3 2011
NCZ021-022-038-040215-
DAVIDSON-FORSYTH-GUILFORD-
913 PM EDT TUE MAY 3 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN GUILFORD...FORSYTH
AND NORTHERN DAVIDSON COUNTIES THROUGH 1015 PM EDT...
AT 913 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
SOUTHWEST OF CLEMMONS...OR ABOUT 5 MILES NORTHEAST OF MOCKSVILLE...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLEMMONS...MIDWAY...
WINSTON-SALEM...SEDGE GARDEN...KERNERSVILLE...COLFAX.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3612 8050 3614 8044 3626 8046 3626 7978
3597 7973 3592 7993 3592 8004 3588 8005
3577 8047 3584 8049 3585 8039 3589 8042
3590 8039 3589 8037 3596 8038 3599 8043
3601 8042 3606 8047 3604 8050 3608 8052
TIME...MOT...LOC 0113Z 238DEG 34KT 3596 8045
22Special weather statement, May 3, 9:17 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1017 PM EDT TUE MAY 3 2011
NCZ022-023-040300-
ALAMANCE-GUILFORD-
1017 PM EDT TUE MAY 3 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN GUILFORD AND
ALAMANCE COUNTIES THROUGH 1100 PM EDT...
AT 1016 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LAKE TOWNSEND...OR ABOUT 7 MILES NORTHEAST OF GREENSBORO...MOVING
NORTHEAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...MONTICELLO...ALTAMAHAW....UNION RIDGE.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3625 7964 3625 7937 3625 7926 3611 7926
3599 7982 3626 7983
TIME...MOT...LOC 0216Z 246DEG 22KT 3616 7973
22Special weather statement, May 3, 9:55 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1055 PM EDT TUE MAY 3 2011
NCZ038-039-073-074-040400-
DAVIDSON-MONTGOMERY-RANDOLPH-STANLY-
1055 PM EDT TUE MAY 3 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS STANLY...RANDOLPH...
MONTGOMERY AND DAVIDSON COUNTIES THROUGH MIDNIGHT EDT...
AT 1054 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SECTIONS OF ROWAN AND CABARRUS COUNTIES...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FINGER...RICHFIELD...
HIGH ROCK...AND...NEWSOM...DENTON...MARTHA.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH
CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3550 8031 3551 8019 3558 8021 3568 8034
3571 8033 3572 8042 3574 8046 3583 8049
3588 7998 3537 7991 3519 8024 3521 8026
3517 8035 3516 8046 3517 8050 3519 8051
TIME...MOT...LOC 0254Z 232DEG 35KT 3535 8056
WSSThunderstorm Wind, Randolph
- When
- May 3, 10:42 PM EST to 11:00 PM EST
- Where
- Randolph County, 1.82 mi WNW of Dogwood Acres to 1.82 mi WSW of Mc Laneton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.760, -79.900
Several trees were blown down along a swath extending from Randolph to Liberty.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Georgia, May 3, 2011$146,000 · 1.75 in hail · 3 events
- Hail and Damaging Winds in North Carolina, May 3, 20112 injured · $25,000 · 60 kt wind · 11 events
- Flooding in Kentucky, May 3 to 7, 20116 events
- Flooding and Heavy Rain in Kentucky, May 3, 20116 events
- Flash Flooding and Damaging Winds in Pennsylvania, May 3, 2011$8,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in South Carolina, May 3, 20111 in hail · 6 events
- Hail and Damaging Winds in North Carolina, May 3, 2011$3,000 · 1.75 in hail · 5 events
- Flooding in Kentucky, May 3, 2011$8,000 · 4 events
- Hail and Damaging Winds in Virginia, May 3, 2011$7,000 · 1 in hail · 4 events
- Damaging Winds in South Carolina, May 3, 2011$6,000 · 55 kt wind · 3 events
- Drought in New Mexico, May 3 to 31, 20112 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 3, 20112 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 309729.